# SDR UPS05844905

- Difficulty date: June 28, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779659U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1, MAIN CABIN STA 900 LONGERON 9R FITTING CRACKED APROX 3.0 IN. REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D AND 51-1-21.
